# SDR QMLA2022111720075

- Difficulty date: November 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC12
- Aircraft serial: 642
- Aircraft time: 11,645 hours, 15,445 cycles
- Engine: Pwa PT6*
- Engine time: 2,653 hours, 3,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Part time: 11,645 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN THE FLAPS WERE RAISED FROM 15 TO 0, THEY FROZE AT 14 WITH "FLAP" AND "PUSHER' ANNUNCIATIONS.  DECLARED AN EMERGENCY AND LANDED AT KABQ UNEVENTFULLY, FLAPS LOCKED AT 15 DEGREES DUE TO ASYMMETRY FAULT. MAINTENCE ACCOMPLISHED INSPECTION OF THE FLAPS SYSTEM AND ACCOMPLISHED A FLAP RESET AND ACCOMPLISHED OPERATIONAL CHECK. THE SYSTEM WAS NORMAL WITH NO DISCREPANCIES.
